RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Isaenko, Yu Ya

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:53
Abstract pages:200
Full texts:61
References:53

http://www.mathnet.ru/eng/person33512
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207367

Publications in Math-Net.Ru
2005
1. Yu. Ya. Isaenko, “The structure of second-order periodic matrix functions having a determinant identically equal to one”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 10,  47–53  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:10 (2005), 42–48
2003
2. Yu. Ya. Isaenko, “On linear periodic systems on a plane having a matriciant of the required form”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 9,  22–27  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 47:9 (2003), 19–24

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020